Hausdorff dimensions in Engel expansions

Volume 99 / 2001

Yan-Yan Liu, Jun Wu Acta Arithmetica 99 (2001), 79-83 MSC: Primary 11K55; Secondary 28A80. DOI: 10.4064/aa99-1-7

Authors

  • Yan-Yan LiuDepartment of Mathematics and Center of Non-linear Science
    Wuhan University
    430072, Wuhan
    People's Republic of China
    e-mail
  • Jun WuDepartment of Mathematics and Center of Non-linear Science
    Wuhan University
    430072, Wuhan
    People's Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image